Agenda – December 4 2023

Day 2 – The Overwhelming Surprise – Falling Away 2 - Preparation

(1) From 7:00 - 8:00 - Breakfast time

• Special Morning Prayer – Before Starting Session – <u>10</u> min.

(2) From 8:30 – 9:00

- Introduction Welcome
- Prayer
- A. Scripture Songs Introduce <u>Video 1</u> or PDF
  First Edition Duration: <u>20</u> min.

https://144000teachers.org/movement2/#1701281121204-cb026b89-a8ce

7 Pillars of Our Faith – The 7S – Second S – Sanctuary

Introduce Video 2 – Duration: 2 min – Make an appeal for Baptism Duration: 8 min – Brother

https://144000teachers.org/movement2/#1701281121204-cb026b89-a8ce

- (3) <u>From 9:00 9:10</u>
  - B. Key 2 Christ in the Sanctuary

Introduce <u>Video 3</u> – Duration: <u>10</u> min.

https://144000teachers.org/movement2/#1701281121204-cb026b89-a8ce

(4) <u>From 9:10 – 9:20</u>

## C. The Overwhelming Surprise – Part 2 – Slides 9 – 12 Incl. Introduce Video 4 – Duration: 10 min – 8:53 to 19:23 min.

https://144000teachers.org/movement2/#1701281121204-cb026b89-a8ce

(5) <u>From 9:20 – 9:30</u>

D. Key 1. Mystery of the Calendar Revealed

Introduce <u>Video 5</u> – Duration: <u>10</u> min https://144000teachers.org/movement2/#1701281121204-cb026b89-a8ce

From 9:30 - 9:45 - 15 minutes Break

(6) <u>From 9:45 – 9:55</u>

E. Repairing the Time - 1844

Introduce Video 6 – Duration: <u>10</u> min.

https://144000teachers.org/movement2/#1701281121204-cb026b89-a8ce

(7) From 9:55 – 10:00

F. Sunday Law - A. T. Jones Senator Blair

Introduce <u>Video 7</u> – Duration: <u>5</u> min.

https://144000teachers.org/movement2/#1701281121204-cb026b89-a8ce

(8) From 10:10 – 10:05

G. WW I – Result of Insubordination

Introduce <u>Video 8</u> – Duration: <u>5</u> min.

https://144000teachers.org/movement2/#1701281121204-cb026b89-a8ce

(9) <u>From 10:05 – 10:30</u>

## H. Section 2 – The Falling Away – Roman Catholic Church Introduce <u>Video 9</u> – Duration: <u>25</u> min.

https://144000teachers.org/movement2/#1701281121204-cb026b89-a8ce

(10) From 10:30 – 11:00

I. On Trial – The Biblical Calendar – The Falling Away 2 Discussion – Questions – <u>Videos 3 – 9</u> 10:30 – 11:00 – 30 min.

On Trial Session: Brother Edwin

From 11:00 – 11:15 – 15 minutes Break

(11) From 11:15 – 12:15

J. Synchronism and Chronology – Times and Seasons Introduce Video 10 – Duration: 60 min.

https://144000teachers.org/movement2/#1701281121204-cb026b89-a8ce

(12) From 12:15 – 13:15

K. Standing on Trial – Biblical Calendar Introduce Video 11 – Duration: <u>60</u> min. <u>https://144000teachers.org/movement2/#1701281121204-cb026b89-a8ce</u>

(13) From 13:15 – 13:30

L. On Trial – The Great Controversy – Worship Time Discussion – Questions – <u>Videos 9 – 10</u> 13:15 – 13:30 – <u>15 min.</u> On Trial Session: <u>Brother Edwin</u> (14) From 13:30 – 14:00

## M. Prophecy of Daniel Chapter 7

Introduce Video 12 – Duration: 30 min.

https://144000teachers.org/movement2/#1701281121204-cb026b89-a8ce

Prayer

Lunch time 14:00 – 15:00 • Special Afternoon Prayer – Before Starting Session – 10 min.

(15) From 15:00 – 15:30

- Welcome Back Overwhelming Surprise Preparation
- Prayer

Scripture Songs – Video 1 – PDF

First Edition – Duration: <u>15</u> min.

https://144000teachers.org/movement2/#1701281121204-cb026b89-a8ce

• Appeal – Faithful Stewardship

Introduce Video 13 - Play: Day 2 - Stewardship - 6 min.

https://144000teachers.org/movement2/#1701281121204-cb026b89-a8ce

**<u>Appeal</u>** – <u>Offering</u> – <u>Brother</u> – Duration: <u>10</u> min.

(16) From 15:30 – 16:15

N. 144000teachers – True Education

Introduce Video 14 – Duration: 15 min.

https://144000teachers.org/movement2/#1701281121204-cb026b89-a8ce

(17) From 16:15 – 16:25

O. Second Day of Creation

Introduce <u>Video 15</u> – Duration – <u>10</u> min.

https://144000teachers.org/movement2/#1701281121204-cb026b89-a8ce

(18) From 16:25 – 16:35

P. 8 Laws of Health with Explanation

Introduce  $\underline{\text{Video 16}}$  – Duration –  $\underline{10}$  min.

https://144000teachers.org/movement2/#1701281121204-cb026b89-a8ce

(**19**) <u>From 16:35 – 16:50</u>

Q. Addictions – Depression – 12 Steps to Health

Introduce Video 17 – Duration – 10 min.

https://144000teachers.org/movement2/#1701281121204-cb026b89-a8ce

<u>From 16:50 – 17:00</u> – <u>10</u> minutes **Break** 

(20) From 17:00 – 18:00

**R. Preparation for the Overwhelming Surprise** Brothers Amos – Sister Phiri – Sister Mary

- 8 Laws of Health
- Health Evaluation Demonstration
- Share experience of care given for: Alcoholism, PTSD, Mental Difficulties
- Ask for testimonies

From 18:00 - 18:15 - 15 minutes Break

(21) <u>From 18:15 – 19:00</u> **S. Let There be Light** Introduce <u>Video 18</u> – Duration: <u>40</u> min. <u>https://144000teachers.org/movement2/#1701281121204-cb026b89-a8ce</u>

(22) <u>From 19:00 – 19:05</u> T. Make an Appeal for Baptism

• Special Evening Prayer – Before Starting Baptism – 10 min.

**Baptism**